advertisement
Question
Posted by: Thethe | 2009/04/07

Throat Irritation

i am a High BP patient and i have a strange feeling that there something troubling me other that HBP, i have a very terrible irritation on my throat its like something stucked there that if i take or drink water that can go away or easy the irritation but it doesnt, so i want to know if its something i should worry about or whether it could be HBP causing it? your assistance will be highly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Thethe
What medication do you use for your hypertension? Some medications can cause an irritation in the throat as side effect ( like Coversyl for example)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement